# SDR I5EA2023092700020

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 71,018 hours, 54,683 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR HAS CORROSION ON FRAME AT STA. 500A BETWEEN STRINGERS 26L AND 27L.  CUT OUT DAMAGED SECTION OF FRAME AND INSTALLED REPAIR IAW B737-300 SRM 53-00-07 REPAIR 10 FIG 201.
